The eigenvalues of non-singular transformations

Jon Aaronson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The eigenvalues of a non-singular conservative ergodic transformation of a separable measure space form a Borel subgroup of the circle of measure zero. We show that this is the only metric restriction on their size. However, the larger the eigenvalue group of the transformation, the "less recurrent" it is.

Original languageEnglish
Pages (from-to)297-312
Number of pages16
JournalIsrael Journal of Mathematics
Volume45
Issue number4
DOIs
StatePublished - Dec 1983

Fingerprint

Dive into the research topics of 'The eigenvalues of non-singular transformations'. Together they form a unique fingerprint.

Cite this